# SDR 01FDEA00909

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE NR 6 FAILED DURING FLAP RETRACTION.  OPERATED FLAPS & SLATS, ALL IND NORMAL PER MM 27-81-000-0.
